# SDR 2020FA0000244

- Difficulty date: May 5, 2020
- Submitted: May 5, 2020
- Operation: General aviation
- Aircraft: N51824
- Make and model: Cessna T206H
- Aircraft serial: T20608390
- Aircraft time: 6,517 hours, 3,586 cycles
- Engine: Lyc TIO540AJ1A
- Engine time: 553 hours
- Propeller: Mcauly B3D36C432
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Control Cable
- Part number: 0510105193
- Condition: Stretched
- Location: Te Flap
- Part time: 6,517 hours, 8,000 cycles
- Component: Flap Drive, Cessna
- Component part number: 076205412
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE FACTORY INSTALLED FLAP "RETRACT" CABLE WAS FOUND TO BE 5/32". PER THE S/N OF THE AIRCRAFT ALL CABLES, 4 EA. SHOULD BE 1/8". THE CORRECT P/N CABLES ARE: 2 EA. 0510105-192 & 2 EA. 0510105-359. ALSO THE IPC 27-50-00 FIG ITEM 229 LISTS THE BARREL-TURNBUCKLE AS MS21251-B3S, BUT DOES NOT LIST THE PROPER MS21251-B5S APPLICABLE FOR THE 1/8" CABLE.
